# SDR DALA1122610949

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 56,112 hours, 42,388 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Contaminated
- Location: R1 Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT ATTENDANT NOTICED THE R1 GALLEY LIGHT WAS MELTING SURROUNDING MATERIAL CAUSING NOXIOUS SMELL.  THE CIRCUIT BREAKER FOR R1 GALLEY LIGHT UNDER F207 WAS PULLED AND COLLARED.  MAINTENANCE INSPECTED AND FOUND LIGHT ASSEMBLY AND WIRES WERE BURNT DUE TO HOLE IN COMPARTMENT ABOVE 207 CAUSING FLUID CONTAMINATION.  CORRECTIVE ACTION WILL REQUIRE COMPOSITE REPAIR OR NEW GALLEY AND LIGHT ASSEMBLY.  ITEM IS TO REMAIN ON MEL.
